Alert archive / New Mexico / Wind Advisories in 2022
Wind Advisory 79, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 30, 2022, 1:46 PM MST for 14 counties in New Mexico. It took effect at Dec 30, 2022, 8:16 PM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2022, 1:46 PM MST (20:46 UTC)
- In effect from
- Dec 30, 2022, 8:16 PM MST
- Expired
- Dec 31, 2022, 12:14 PM MST
- In force
- 16 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Colfax County, NM, Curry County, NM, Guadalupe County, NM, Mora County, NM, Quay County, NM, Rio Arriba County, NM, Roosevelt County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 142 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
140 WWUS75 KABQ 302046 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 146 PM MST Fri Dec 30 2022 NMZ213>215-311100- /O.UPG.KABQ.HW.A.0020.221231T0600Z-221231T2300Z/ /O.NEW.KABQ.WI.Y.0079.221231T0600Z-230101T0000Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 146 PM MST Fri Dec 30 2022 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Sangre de Cristo Mountains. * WHEN...From 11 PM this evening to 5 PM MST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ222-223-229-233-311100- /O.NEW.KABQ.WI.Y.0079.221231T0600Z-230101T0000Z/ Estancia Valley-Central Highlands-Northeast Highlands-Guadalupe County- 146 PM MST Fri Dec 30 2022 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands, Estancia Valley, Guadalupe County, and Northeast Highlands. * WHEN...From 11 PM this evening to 5 PM MST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 33
5 follow-up statements
821 WWUS75 KABQ 310316 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 816 PM MST Fri Dec 30 2022 NMZ223-311115- /O.EXT.KABQ.WI.Y.0079.221231T0316Z-230101T0000Z/ Central Highlands- 816 PM MST Fri Dec 30 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST SATURDAY... * WHAT...West winds 25 to 40 mph with gusts up to 55 mph. * WHERE...Central Highlands. * WHEN...Until 5 PM MST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ213>215-222-229-233-311115- /O.CON.KABQ.WI.Y.0079.221231T0600Z-230101T0000Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Estancia Valley- Northeast Highlands-Guadalupe County- 816 PM MST Fri Dec 30 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING UNTIL 5 PM MST SATURDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Sangre de Cristo Mountains, Estancia Valley, Northeast Highlands, and Guadalupe County. * WHEN...Until 5 PM MST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
290 WWUS75 KABQ 310939 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 239 AM MST Sat Dec 31 2022 NMZ221-311830- /O.EXB.KABQ.WI.Y.0079.221231T1000Z-230101T0100Z/ Sandia and Manzano Mountains including Edgewood- 239 AM MST Sat Dec 31 2022 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood. * WHEN...Until 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects such as holiday decorations. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ213>215-222-229-233-311830- /O.EXT.KABQ.WI.Y.0079.000000T0000Z-230101T0100Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Estancia Valley- Northeast Highlands-Guadalupe County- 239 AM MST Sat Dec 31 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Sangre de Cristo Mountains, Estancia Valley, Northeast Highlands, and Guadalupe County. * WHEN...Until 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects such as holiday decorations. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ223-311830- /O.EXT.KABQ.WI.Y.0079.000000T0000Z-230101T0100Z/ Central Highlands- 239 AM MST Sat Dec 31 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Central Highlands. * WHEN...Until 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects such as holiday decorations. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Shoemake
084 WWUS75 KABQ 311528 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 828 AM MST Sat Dec 31 2022 NMZ232-234>236-010000- /O.EXB.KABQ.WI.Y.0079.000000T0000Z-230101T0000Z/ Eastern San Miguel County-Quay County-Curry County-Roosevelt County- 828 AM MST Sat Dec 31 2022 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Curry County, Quay County, Roosevelt County, and Eastern San Miguel County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ213>215-221>223-229-233-010000- /O.CON.KABQ.WI.Y.0079.000000T0000Z-230101T0100Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Central Highlands-Northeast Highlands-Guadalupe County- 828 AM MST Sat Dec 31 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains including Edgewood, Estancia Valley, Central Highlands, Northeast Highlands, and Guadalupe County. * WHEN...Until 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 33
545 WWUS75 KABQ 311913 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1213 PM MST Sat Dec 31 2022 NMZ213>215-221>223-229-233-312015- /O.CAN.KABQ.WI.Y.0079.000000T0000Z-230101T0100Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Central Highlands-Northeast Highlands-Guadalupe County- 1213 PM MST Sat Dec 31 2022 ...WIND ADVISORY IS CANCELLED... Wind speeds have fallen below advisory levels, therefore the Wind Advisory has been cancelled. Locally strong westerly breezes may persist at Clines Corners through the afternoon. $$ NMZ232-234>236-010000- /O.CON.KABQ.WI.Y.0079.000000T0000Z-230101T0000Z/ Eastern San Miguel County-Quay County-Curry County-Roosevelt County- 1213 PM MST Sat Dec 31 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Curry County, Quay County, Roosevelt County, and Eastern San Miguel County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 33
694 WWUS75 KABQ 311914 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1214 PM MST Sat Dec 31 2022 NMZ232-234>236-312015- /O.CAN.KABQ.WI.Y.0079.000000T0000Z-230101T0000Z/ Eastern San Miguel County-Quay County-Curry County-Roosevelt County- 1214 PM MST Sat Dec 31 2022 ...WIND ADVISORY IS CANCELLED... Wind speeds have fallen below advisory levels, therefore the Wind Advisory has been cancelled. breezy conditions may persist into the afternoon. $$ 33
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 30, 11:09 AM MST, 2 hours 37 minutes earlier.
Area forecast discussion, Dec 30, 11:09 AM MST, 2 hours 37 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1109 AM MST Fri Dec 30 2022 ...New AVIATION... .SYNOPSIS... Issued at 328 AM MST Fri Dec 30 2022 A weak storm system crossing the state this morning will continue to bring light snow to portions of western and central NM. Strong and gusty winds will develop tonight along the Sangre de Cristo Mountains with more wind expected for eastern NM Saturday. A strong storm system will impact New Mexico New Year's Day and Monday. Significant snowfall is expected for the high terrain, while lower elevations will see rain Sunday changing to snow Sunday evening. Expect snow packed and icy roadways to develop. Strong winds will also develop again on Monday, which will create areas of blowing snow and reduced visibility. Yet another system may bring more snow to western and central New Mexico Tuesday. && .SHORT TERM... (Today through Saturday) Issued at 328 AM MST Fri Dec 30 2022 A shortwave trough will gradually exit the forecast area to the east by late in the day, keeping scattered to isolated rain and snow showers in the forecast mainly for the mountains and west slope locations through the morning. Precip chances will decrease in the afternoon in the wake of the exiting system, but won't dwindle completely because of a secondary perturbation forecast to cross western areas in northwest flow aloft. Under mostly cloudy skies, high temperatures are forecast to climb a few degrees across central and northern areas from yesterdays readings, while falling a few to several degrees further south. Tonight, a shortwave trough passing eastward over CO will increase snow chances mainly along and west of the Tusas and Jemez Mountains of NM, but only light accumulation is expected. Precipitation chances will decrease over NM on Saturday as the trough gradually exits east of the central Rockies. To the south of the trough, models depict wind speeds strengthening over NM Friday night and Saturday while a ~998 mb surface low develops over the NE NM/SE CO border. Northwesterly 700 mb flow looks to become strongest along and just east of the central mountain chain, especially the Sangre de Cristos where the GFS model depicts speeds peaking around 80 kt around 15Z. However, the operational run of the GFS is quite a bit stronger than the operational runs of the NAM and ECMWF, which peak around 45-55kt there. With this forecast package we are issuing a High Wind Watch for the northern and southern Sangres and east slopes late Friday night through Saturday, but confidence is a bit shaken by the lack of model agreement in the strength of the mountain top flow. The remainder of the central mountain chain and much of the east central plains may see wind gusts up to 50 mph Friday night into Saturday, which may warrant the issuance of a Wind Advisory by later shifts. An increase in sunshine, overall decrease in precip (except for the northwest), strong downslope flow should result in several degrees of warming across the forecast area on Saturday compared to Friday. && .LONG TERM... (Saturday night through Thursday) Issued at 328 AM MST Fri Dec 30 2022 Though a few snow showers may be ongoing Saturday night across northwest NM, all eyes will be focused on the next storm system impacting NM New Year's Day and Monday. An upper level trough will deepen into a closed low over southern NV on Sunday/New Year's Day. Strong southwest flow over NM ahead of the system will pull abundant Pacific moisture into NM with PWATs progged to be around 2 standard deviations above normal. Precipitation will begin late Sunday morning across western NM as the low slowly shifts closer to NM. Though the afternoon, snow levels will remain quite high (~8kft) with southwest flow resulting in little to no cold air advection. However, an associated cold front will push into western NM Sunday evening and will quickly race eastward across the state. Snow levels will lower to the valley floors by sunrise Monday. Thus, road conditions may quickly deteriorate Sunday night as the front passes, especially if there is (and there likely will be) an enhancement in precipitation along the front. Breezy conditions are expected both ahead of and behind the front, so expect some blowing snow overnight into Monday. The strongest winds will likely be across the South Central Mountains with gusts potentially over 45 mph. The upper low will continue to shift east or northeastward near or just north of the NM/CO border Monday morning. A weak trailing disturbance will likely keep snow showers going throughout the day on Monday. Thus, the northern and western mountains are poised to rack up several more inches of snowfall, with lesser amounts at lower elevations. It's likely that later shifts will issue a Winter Storm Watch for all or portions of the Northern Mountains as well as the Southwest Mountains, the latter of which missed out on much snow with the last system. The big question that remains is how strong the winds will be on Monday. The GFS continues to show the upper low undergoing lee cyclogenesis over eastern CO, which results in stronger winds over NM with a deeper surface low. The NAM at the end of the run is also hinting at this. Thus, Monday could also feature strong winds across much of the state, especially eastern NM. Almost unbelievably, another storm system is on track to impact NM on Tuesday. Though the GFS has this system more defined than other models, all models suggest another round of snow will be in store for central and western NM, though amounts should generally be light. It will definitely keep temperatures cold though, with all areas 5 to 15 degrees below normal. We don't want to jinx it, but it looks like a break in the action will be in store for Wednesday and Thursday with ridging developing over the state. Another system may clip northern NM on Friday. && .AVIATION... (18Z TAFS) Issued at 1034 AM MST Fri Dec 30 2022 Low clouds trapped beneath dry northwest flow aloft will continue in place for several more hours before gradually scattering out and lifting. Tonight, light precipitation will develop once again mainly from the Tusas and Jemez mountains westward to the AZ line, where patchy light snow accumulation is possible with IFR conditions. Low clouds and patchy fog will likely return return to the middle Rio Grande Valley and west central valleys late tonight into Saturday morning impacting KGUP, KAEG, KABQ and possibly KSAF. Additionally, west to northwest winds aloft will strengthen tonight with strong northwest winds forecast from the central mountain chain east to the adjacent highlands including KLVS and KCQC. && .FIRE WEATHER... Issued at 328 AM MST Fri Dec 30 2022 A series of disturbances will keep precipitation in the forecast daily through Wednesday of next week. The heaviest precipitation looks to occur Sunday through Monday, when an upper level low pressure system will pass eastward over the central Rockies while swinging a sharp trough eastward across NM. Widespread wetting precipitation is forecast from the east slopes of the central mountain chain westward during that event with a few to several inches of snow accumulation possible in westerly upslope flow over the mountains and adjacent highlands. Breezy to windy conditions are also forecast daily with the strongest winds on Saturday and Monday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 38 30 42 33 / 10 50 20 30 Dulce........................... 36 24 40 31 / 30 70 40 40 Cuba............................ 38 27 41 29 / 20 20 10 10 Gallup.......................... 40 29 43 32 / 20 10 5 10 El Morro........................ 37 27 40 29 / 20 20 0 0 Grants.......................... 43 26 46 28 / 10 5 0 0 Quemado......................... 43 26 48 31 / 20 0 0 0 Magdalena....................... 46 31 54 35 / 10 0 0 0 Datil........................... 43 28 50 31 / 20 0 0 0 Reserve......................... 46 27 50 31 / 20 5 0 5 Glenwood........................ 48 34 51 35 / 20 5 0 5 Chama........................... 31 18 37 26 / 30 50 40 40 Los Alamos...................... 38 29 45 31 / 20 10 5 10 Pecos........................... 40 28 47 31 / 10 5 0 0 Cerro/Questa.................... 36 26 42 29 / 10 10 5 10 Red River....................... 32 21 40 27 / 20 10 10 10 Angel Fire...................... 33 24 41 25 / 20 10 10 5 Taos............................ 38 22 44 26 / 20 10 10 10 Mora............................ 44 26 49 33 / 10 5 0 0 Espanola........................ 43 29 50 30 / 10 10 5 5 Santa Fe........................ 39 30 45 30 / 20 5 0 5 Santa Fe Airport................ 42 28 47 28 / 10 5 0 0 Albuquerque Foothills........... 45 34 48 35 / 10 0 0 0 Albuquerque Heights............. 47 34 50 34 / 5 0 0 0 Albuquerque Valley.............. 49 26 53 33 / 5 0 0 0 Albuquerque West Mesa........... 46 29 51 34 / 5 0 0 0 Belen........................... 52 27 55 33 / 5 0 0 0 Bernalillo...................... 47 30 51 33 / 10 0 0 0 Bosque Farms.................... 50 24 54 32 / 5 0 0 0 Corrales........................ 47 29 51 33 / 5 0 0 0 Los Lunas....................... 51 25 54 32 / 5 0 0 0 Placitas........................ 44 33 48 33 / 10 5 0 0 Rio Rancho...................... 45 30 50 34 / 5 0 0 0 Socorro......................... 53 29 56 36 / 5 0 0 0 Sandia Park/Cedar Crest......... 39 32 45 33 / 20 10 0 0 Tijeras......................... 40 32 46 33 / 10 10 0 0 Edgewood........................ 41 30 47 31 / 10 5 0 0 Moriarty/Estancia............... 43 27 49 30 / 10 0 0 0 Clines Corners.................. 40 28 46 31 / 5 0 0 0 Mountainair..................... 43 30 49 33 / 10 0 0 0 Gran Quivira.................... 44 30 50 33 / 10 0 0 0 Carrizozo....................... 45 32 52 37 / 40 5 0 0 Ruidoso......................... 44 32 52 36 / 40 10 0 0 Capulin......................... 46 25 59 31 / 0 0 0 0 Raton........................... 49 23 61 28 / 0 0 0 0 Springer........................ 51 23 61 28 / 0 0 0 0 Las Vegas....................... 48 30 56 32 / 0 0 0 0 Clayton......................... 53 30 66 36 / 0 0 0 0 Roy............................. 51 29 62 35 / 0 0 0 0 Conchas......................... 56 33 68 39 / 0 0 0 0 Santa Rosa...................... 53 37 61 39 / 5 0 0 0 Tucumcari....................... 57 34 68 41 / 5 0 0 0 Clovis.......................... 54 36 63 41 / 5 0 0 0 Portales........................ 55 37 64 41 / 5 0 0 0 Fort Sumner..................... 55 37 64 40 / 10 0 0 0 Roswell......................... 56 34 66 38 / 30 0 0 0 Picacho......................... 52 35 63 42 / 30 0 0 0 Elk............................. 51 33 61 40 / 40 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Watch from this evening through Saturday afternoon for NMZ213>215. && SHORT TERM...44 LONG TERM....34 AVIATION...33
In the hours before
Local storm report, Dec 30, 9:02 AM MST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
902 AM MST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 ESE AZTEC RUINS NATIO 36.83N 107.99W
12/30/2022 M1.0 INCH SAN JUAN NM COCORAHS
COCORAHS STATION NM-SJ-60 AZTEC 0.9 E.
0700 AM SNOW 2 NE CHACON 36.16N 105.34W
12/30/2022 M1.5 INCH MORA NM COCORAHS
COCORAHS STATION NM-MR-13 CHACON 2.1 ENE.
0800 AM SNOW 2 W DATIL 34.14N 107.88W
12/30/2022 M1.0 INCH CATRON NM COCORAHS
COCORAHS STATION NM-CT-7 DATIL 2.0 W.
0800 AM SNOW 8 NNW OMEGA 34.43N 108.41W
12/30/2022 M1.3 INCH CATRON NM COCORAHS
COCORAHS STATION NM-CT-9 QUEMADO 8.0 NE.
0800 AM SNOW 1 WSW SEDILLO 35.10N 106.31W
12/30/2022 M1.0 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-189 SEDILLO 1 WSW.
&&Local storm report, Dec 30, 9:47 AM MST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
947 AM MST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 1 N EL MORRO NATIONAL M 35.05N 108.35W
12/30/2022 M2.0 INCH CIBOLA NM CO-OP OBSERVER
CO-OP OBSERVER STATION RAHN5 EL MORRO 2 WSW.
&&
RTJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 3:34 AM MST | High Wind Watch | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 10 hr |
Nearby
Wind Advisories in New Mexico, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.